# SDR WX0A071904

- Difficulty date: January 25, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 687101
- Part serial: 2092
- Condition: Out Of Limits
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW FAILED END PLAY LIMITS & REQUIRES REPLACEMENT.  R & R LONGITUDINAL TRIM ACTUATION MECHANISM JACKSCREW IAW 27-40-01.  SYS OPERATIONS CHECKED GOOD.  COMPLIED WITH JACK SCREW WEAR INSPECTION ON WO 216189.
